Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

lexapro help please.

Hi I've been on lexapro for three weeks I started with 2.5 mg for 3 days then 5 mg for 12 days then the remainder of the time I've been taking 10 mg. I have this weird heavy head tingly feeling and my anxiety seems to be worse . Should I stick it out has anyone felt this way and stuck it out and eventually felt better. Please help I'm new to this site and meds. I've been dealing with anxiety for 10 years and I finally felt I had to do something about it.
2 Responses
Avatar universal
It seems I get more anxious before I eat . I'm afraid of choking on my food. I've never had to worry about that.
Avatar universal
Various head pressures and the like are common side effects of Lexapro.  Give it 4-6 weeks to see if the benefits, when they start, outweigh the side effects, which begin immediately.  If the problem persists and the benefits aren't that great, it isn't your drug.  Also make sure you need medication, meaning your life is seriously disrupted and non-medication means, such as therapy, have been exhausted.  Good luck.
1 Comments
Yes you are right I feel some head pressure and my anxiety kicked up some. I wish I had gotten it prescribe by a therapist and not a Dr I wish I would have tried the therapy you talk about first thank you for responding Paxiled.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?